# SDR MASA2021050900106

- Difficulty date: May 9, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 9,296 hours, 741,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Balance Weight
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

OVERWEIGHT LANDING (EMERGENCY DECLARED) + BIRD STRIKE INTO NO. 1 ENGINE (EMRGENCY DECLARED)
